# SDR REXA2021111700989

- Difficulty date: October 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LH CROSSBEAM CORRODED. - REMOVED AND REPLACED FS 280 LH CROSSBEAM IAW CRJ 900 SRM
